# SDR CALA2013100991919

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 49,334 hours, 5,910 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Lru
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACE TEST FAILED SHOW RT ACE INTERNAL FAULT.  MESSAGE 27-13003, 27-13002, 27-13001 & 27-13000 DISPLAYED AFTER ACE MONITOR TEST PASS INDICATED ON MX PAGE.  THIS CONDITION OK IAW MM.  ACCOMPLISHED ACE LRU REPLACED TEST TO UNLATCH FAULTS.  ALL LRU REPLACEMENT TESTED OK.  ACCOMPLISHED ACE MONITOR TEST AGAIN, ALL TESTS PASSED.
